MAUDE Adverse Event Report: OSCOR INC. ANGIODYNAMICS SAFESHEATH ULTRALITE; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. ANGIODYNAMICS SAFESHEATH ULTRALITE; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number VI85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.Several attempts have been made to obtain information as to whether there are two different devices involved.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
The customer reported they were using the valved introducer and it wasn't closing, allowing for blood to come out.No sample or photo was provided.The event occurred during treatment (arm port) procedure was completed with this device.No patient impact, or patient complication was reported.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b4, g4, g7, h2, h6 and h10: the device was used in treatment.Several attempts were made to obtain information as to whether there were two different devices involved in this event but were unsuccessful.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The investigation will focus on the product documentation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per adelante-s introducer sheath in-process and final inspections procedure, the devices in this lot were inspected as follows: 13.2 leak test - sampling plan ansi z 1.4, gen level i, normal, aql 0.40.Perform leak test per latest revision.The angiodynamics ssu lite instructions for use (ifu) informs the user: dilator tip must be inserted into the center of the sealing membrane.Do not force the dilator through the membrane if resistance is met.Indwelling introducer sheaths should be internally supported by a catheter, electrode, or dilator.Dilators, catheters, and pacing lead should be remove slowly from the sheath.Rapid removal may damage the valve members resulting in blood flow through valve.Never advance or withdraw guide wire or sheath when resistance is met.Determine cause by fluoroscopy and take remedial action.Introduce the catheter through the hemostasis valve/sheath and advance into position.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ANGIODYNAMICS SAFESHEATH ULTRALITE
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor, fl
MDR Report Key9782287
Report Number1035166-2020-00013
Device Sequence Number688533
Product Code DYB
UDI-Device Identifier25051684026281
UDI-Public25051684026281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2024
Device Model NumberVI85
Device Catalogue NumberVI85
Device Lot NumberDP-10601, DP-10951
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date05/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1